General edge-isoperimetric inequalities .2. A local-global principle for lexicographical solutions

Ahlswede R, Cai N (1997)
EUROPEAN JOURNAL OF COMBINATORICS 18(5): 479-489.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Erscheinungsjahr
Zeitschriftentitel
EUROPEAN JOURNAL OF COMBINATORICS
Band
18
Zeitschriftennummer
5
Seite
479-489
ISSN
PUB-ID

Zitieren

Ahlswede R, Cai N. General edge-isoperimetric inequalities .2. A local-global principle for lexicographical solutions. EUROPEAN JOURNAL OF COMBINATORICS. 1997;18(5):479-489.
Ahlswede, R., & Cai, N. (1997). General edge-isoperimetric inequalities .2. A local-global principle for lexicographical solutions. EUROPEAN JOURNAL OF COMBINATORICS, 18(5), 479-489. doi:10.1006/eujc.1996.0106
Ahlswede, R., and Cai, N. (1997). General edge-isoperimetric inequalities .2. A local-global principle for lexicographical solutions. EUROPEAN JOURNAL OF COMBINATORICS 18, 479-489.
Ahlswede, R., & Cai, N., 1997. General edge-isoperimetric inequalities .2. A local-global principle for lexicographical solutions. EUROPEAN JOURNAL OF COMBINATORICS, 18(5), p 479-489.
R. Ahlswede and N. Cai, “General edge-isoperimetric inequalities .2. A local-global principle for lexicographical solutions”, EUROPEAN JOURNAL OF COMBINATORICS, vol. 18, 1997, pp. 479-489.
Ahlswede, R., Cai, N.: General edge-isoperimetric inequalities .2. A local-global principle for lexicographical solutions. EUROPEAN JOURNAL OF COMBINATORICS. 18, 479-489 (1997).
Ahlswede, Rudolf, and Cai, N. “General edge-isoperimetric inequalities .2. A local-global principle for lexicographical solutions”. EUROPEAN JOURNAL OF COMBINATORICS 18.5 (1997): 479-489.